EconPapers    
Economics at your fingertips  
 

On the missing equation: Comment

Douglas R. Shaller

Journal of Macroeconomics, 1984, vol. 6, issue 1, 97-102

Date: 1984
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(84)90129-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:6:y:1984:i:1:p:97-102

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmacro:v:6:y:1984:i:1:p:97-102